| Model Number |
1002717 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump touchscreen responded slowly.There was no reported impact to the customer¿s blood glucose level.Customer declined further technical support follow-up, and no additional information was received regarding the outcome of the event.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown.Mobile os: unknown.